Items where Author is "Bloom, Thomas"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2023) Random polynomials in several complex variables. Journal d'Analyse Mathematique . ISSN 0021-7670 (Print) 1565-8538 (Online) Published Online First http://dx.doi.org/10.1007/s11854-023-0316-x

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman and Lu, Chinh H. (2019) Pluripotential theory and convex bodies: large deviation principle. Arkiv for Matematik, 57 (2). pp. 247-283. ISSN 0004-2080 (Print) 1871-2487 (Online)

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) Pluripotential theory and convex bodies. Sbornik Mathematics, 209 (3). pp. 352-384. ISSN 1064-5616 (Print) 1468-4802 (Online)

This list was generated on Thu May 30 10:31:38 2024 +03.